Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

140 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Amlodipine overdose serious

Premium Questions

doctor1 MD

I think I accidentally took 2 amlodipine/ benazepril 10/20 instead of 1.... ...

doctor1 MD

I take two 5 mg tablets of Amlodipine at night and one 40 mg tablet of Benicar . I woke up and thought I hadn’t taken the pills, so I took them and then wondered if it was a double dose. Should I ...

doctor1 MD

I just gave my two year old 7 ml duolin . My doctor had said 1. I miscalculated. Please tell if what I have done is very wrong and what shud I do next

doctor1 MD

i have taken an overdose of sotalol 240 mg approximately 90 minutes ago. my regular dose is 120 mg. is this a serious situation? if this is serious, what do i need to do? ...

doctor1 MD

Hi Dr. This is XXXXXXX my sister suffering with fidzes since she is child now she is 30 last night she take overdose if eptoin 100mg tablets can you tell is there any serious problem ...

Public Forum Discussions

doctor1 MD

I am currently taking Amlodipine 5mg in the morning and Losartan 50mg in the evening. This morning due to memory gap, I have taken a second amlodipine 15 minutes after taking the first one. What should ...

doctor1 MD

or is it not as serious as that? If so are there some good things to do? Like stay hydrated and eat healthy portions ...

doctor1 MD

Hi I took a lot of paracetamol one night to get a head ache away I went to a@e as they said I had 110% in my blood and started shouting make me feel so small I had two bags to clear my blood but the bag what I ment to have on for 16 hours I never...

doctor1 MD

By accident I took too much of my blood pressure medication. At 10 am I took 10mg amlodipine ... 50mg tabs at a time until the script runs out. Unfortunately I took 2 of the amlodipine besylate ...

doctor1 MD

overdose. Well last night my wife has drunk sizodon syrup half a bottle. Will this cause any serious problems? What is the first aid to be taken for her. Will it could be a any serious issue. By the grace ...

doctor1 MD

this is an overdose I am taking him to the hospital RIGHT NOW! what are the serious causes that can happen ...

doctor1 MD

hours or should I go to the ER? I also took Amlodipine 5mg and Chlorthalidone 25 mg four hours ago ...

doctor1 MD

Hello, I accidentally took 15 mg of the medication amlodipine besylate. My daily dosage is 10 mg. I am currently not on any other medications. I am 50 years old and am 5 feet 8 inches tall and weigh ...

doctor1 MD

Imy 2 month old daughter is on amoxicillin, she is suppose to take 5ml 3 times daily, I gave her a dose at 9:45pm and I forgot that gave her a dose and I ended up giving her another dose at midnight will she be okay I talked to ask a nurse they...

doctor1 MD

a doctor.. I also may think I could have done some damage due to the fact I had a pretty major overdose ... me I maybe caused some serious damage? ...

Mobile Questions and Answers

doctor1 MD

an overdose of medications, even over the counter, is quite serious and needs emergency attention. Both for the overdose and for the suicidality.

doctor1 MD

Overdose of which drug?

doctor1 MD

Hi, I read your query and I understand your concerns. Following is my reply: 1) Yes . 2) Overdosage is possible on metformin. 3) If taken please go to emergency department. Let me know if you have anymore questions. Regards, Dr. Mahesh Koregol